# SDR UPS02438340

- Difficulty date: April 22, 2002
- Submitted: May 20, 2002
- Operation: Air carrier
- Aircraft: N676UP
- Make and model: Boeing 747123
- Aircraft serial: 20101
- Aircraft time: 75,235 hours, 21,257 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C RT BS 990 AT STR 38 RING CHORD ONE EACH FASTENER HOLE FOUND TWO CRACKS AS MARKED.  FOR DETAIL PLS REFER ATTACH SKETCH.  LOWER CHORD SEGMENT REPAIRED PER SB 747-53-2362 FIG 9 AND CHORD LOCAL FABRICATED PER RS 53-43-34792 AREA REPAIRED FOR RT ONLY A PERMANENT REPAIR IS REQUIRED WITHIN 18 MONTHS OR NEXT C-CHECK WHICHEVER COMES FIRST.
